On the hydration of ions in water solutions
Doklady Akademii Nauk, Tome 122 (1958) no. 3, pp. 428-430
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_122_3_a24,
author = {O. A. Osipov and I. K. Shelomov},
title = {On the hydration of ions in water solutions},
journal = {Doklady Akademii Nauk},
pages = {428--430},
year = {1958},
volume = {122},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_122_3_a24/}
}
O. A. Osipov; I. K. Shelomov. On the hydration of ions in water solutions. Doklady Akademii Nauk, Tome 122 (1958) no. 3, pp. 428-430. http://geodesic.mathdoc.fr/item/DAN_1958_122_3_a24/